A characterization of analytic functionals on the sphere I

Mitsuo Morimoto, Masanori Suwa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)331-336
JournalFinite or Infinite dimensional Complex Analysis, Marcel Dekker
Publication statusPublished - 2000 Mar 1

Cite this

A characterization of analytic functionals on the sphere I. / Morimoto, Mitsuo; Suwa, Masanori.

In: Finite or Infinite dimensional Complex Analysis, Marcel Dekker, 01.03.2000, p. 331-336.

Research output: Contribution to journalArticle

@article{3d1bc6e267504a92aa13d74093ae8795,
title = "A characterization of analytic functionals on the sphere I",
author = "Mitsuo Morimoto and Masanori Suwa",
year = "2000",
month = "3",
day = "1",
language = "English",
pages = "331--336",
journal = "Finite or Infinite dimensional Complex Analysis, Marcel Dekker",

}

TY - JOUR

T1 - A characterization of analytic functionals on the sphere I

AU - Morimoto, Mitsuo

AU - Suwa, Masanori

PY - 2000/3/1

Y1 - 2000/3/1

M3 - Article

SP - 331

EP - 336

JO - Finite or Infinite dimensional Complex Analysis, Marcel Dekker

JF - Finite or Infinite dimensional Complex Analysis, Marcel Dekker

ER -